# SDR 2002F01121

- Difficulty date: April 16, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N199CA
- Make and model: Beech 99A
- Aircraft serial: U96
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 302157
- Part serial: 0861
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 FIRE WARNING SYSTEM CAME ON IN FLIGHT, ALL ENGINE INDICATIONS WERE NORMAL.  THE PILOT CONTINUED THE FLIGHT AND MONITORED ENGINE, AND ENGINE INDICATORS.  FLIGHT CONDITIONS WERE IN WET SNOW.  MOISTURE CONTAMINATION OF ELECTRICAL CONNECTOR TO NR 2 ENGINE LOWER SENSOR CAUSED A FALSE FIRE WARNING.  CLEANED AND DRIED CONNECTOR, REMOVED, AND REPLACED NR 2 LOWER FIRE LOOP.  (M)
